# SDR R61A201207200382

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 20,577 hours, 15,289 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT REPORTED WHILE TAXIING TO THE GATE MULTIPLE BRAKE CONTROL FAULTS APPEARED ON EICAS AND THERE WAS A TOTAL LOSS OF BRAKES.  AFTER ABOUT 3-4 SECONDS ALL THE FAULTS CLEARED AND THE BRAKES RETURNED.  CAPT TAXIED TO THE GATE WITH NO FURTHER INCIDENTS AND BRAKES OPERATING NORMALLY.  MX RESET THE AIRCRAFT FOUND NO CMC CORRELATIONS AND BRAKES OPS CHECK GOOD AT THIS TIME.
